# SDR USAA2012091400030

- Difficulty date: September 1, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 31,948 hours, 21,139 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y254.  REPLACED  SEAT TRACK BETWEEN FR12 TO FR24, -Y254 IAW A319 SRM 51-42-11.
